BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Serre polynomials of SLn- and PGLn-character varieties of free groups

Participants in the publication
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Azizeh Nozad (Author)
Alfonso Zamora (Author)

Date of Publication
2020-11

Where published
Journal of Geometry and Physics

Publication Identifiers
ISSN - 0393-0440

Publisher
Elsevier BV

Volume
161

Starting page
104008

Document Identifiers
DOI - https://doi.org/10.1016/j.geomphys.2020.104008
URL - http://dx.doi.org/10.1016/j.geomphys.2020.104008

Rankings
Web Of Science 1.056 (2019) - Q2 - MATHEMATICS - SCIE


Export

APA
Carlos Florentino, Azizeh Nozad, Alfonso Zamora, (2020). Serre polynomials of SLn- and PGLn-character varieties of free groups. Journal of Geometry and Physics, 161, ISSN 0393-0440. eISSN . http://dx.doi.org/10.1016/j.geomphys.2020.104008

IEEE
Carlos Florentino, Azizeh Nozad, Alfonso Zamora, "Serre polynomials of SLn- and PGLn-character varieties of free groups" in Journal of Geometry and Physics, vol. 161, 2020. 10.1016/j.geomphys.2020.104008

BIBTEX
@article{47163, author = {Carlos Florentino and Azizeh Nozad and Alfonso Zamora}, title = {Serre polynomials of SLn- and PGLn-character varieties of free groups}, journal = {Journal of Geometry and Physics}, year = 2020, volume = 161 }